# SDR UPS05644029

- Difficulty date: March 3, 2005
- Submitted: March 9, 2005
- Operation: Air carrier
- Aircraft: N301UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27239
- Aircraft time: 24,129 hours, 8,332 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 113T1552
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C LEFT WING I/B AILERON I/B HINGE RIB IS CRACKED AT UPPER TRAILING EDGE ON CHORD ATTACH FASTENERS.  REPAIRED I/B AILERON I/B HINGE RIB IAW UPS ER05-1834.
